# SDR O2GA2021012688301

- Difficulty date: January 16, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N883UP
- Make and model: Beech B300
- Aircraft serial: FL1106
- Aircraft time: 2,258 hours, 1,910 cycles
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 8222189010
- Part serial: 4C56PH
- Condition: Failed
- Location: Cockpit
- Part time: 2,258 hours, 1,910 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON APPROACH TO KLWB, PILOT AND COPILOTS FMS FAILED 3 TIMES.  DID NOT RECOVER AFTER THE 3RD TIME.  DIVERTED TO KROA.  LANDING WAS UNEVENTFUL.  MAINTENANCE TROUBLESHOT THE DISCREPANCY TO A FAULTY GPS-400S UNIT.  THE GPS-4000S WAS REPLACED.  GROUND OPERATIONAL CHECK ACCOMPLISHED WITH NO FURTHER DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
